MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. FLUENCY PLUS ENDOVASCULAR STENT GRAFT

BARD PERIPHERAL VASCULAR, INC. FLUENCY PLUS ENDOVASCULAR STENT GRAFT
Model Number FEM10100
Medical Device Problem Codes Positioning Failure (1158); Fracture (1260); Misfire (2532)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For the reported event, lot number was provided, and lot history review.The sample was returned for evaluation.Failure deploy, fracture and misfire was confirmed.An x-ray image was provided and is currently underway review.The company is still investigating the issue at this time.The device was labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model fem10100.Endovascular stent graft allegedly experienced failure to deploy, misfire, and fracture.This report was received from a single source.This event did involve patient with no reported patient injury.The patient is male, (b)(6) kgs and (b)(6) years of age.
 
Additional Manufacturer Narrative
H10: for the reported event, lot number was provided, and lot history review.The sample and an image were returned for evaluation.The investigation confirmed for failure deploy, fracture and misfire.The root cause could not be determined.The device was labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model fem10100.Endovascular stent graft allegedly experienced failure to deploy, misfire, and fracture.This report was received from a single source.This event involved a patient with no reported patient injury.The patient is male, 90 kgs and 73 years of age.

Brand Name
FLUENCY PLUS ENDOVASCULAR STENT GRAFT
Common Device Name
ENDOVASCULAR STENT GRAFT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9571297
Report Number2020394-2020-00152
Device Sequence Number3244525
Product Code PFV
UDI-Device Identifier04049519008615
UDI-Public(01)04049519008615
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberFEM10100
Device Catalogue NumberFEM10100
Device Lot NumberANDR1778
Initial Date Received by Manufacturer 12/31/2019
Supplement Date Received by Manufacturer03/25/2020
Initial Report FDA Received Date01/09/2020
Supplement Report FDA Received Date04/01/2020
Patient Sequence Number1